History Personals Teaching process Scientific process Scientific seminar Student Library


Kasimova Nina Vasylivna

Ph.D. (in mathematics), Associate Professor

Scopus Author ID: 22939495000

ORCID iD: 0000-0002-6032-0343

Google Scholar


Curriculum Vitae


mechanics and mathematics faculty, room 504,
phone no.: 259-05-90,
e-mail: kasimova@knu.ua

General information

Graduated from Kiev State University in 2006 (Faculty of Mechanics and Mathematics); PhD in Mathematics (2010, Kyiv National Taras Shevchenko University, Speciality: Differential equations); 2008-2012: assistant professor, Department of integral and differential equations; since 2012: associated professor, Department of integral and differential equations.

Teaching activity

Main courses: «Differential equations», «Mathematical Economics», «Modeling Economic Systems», «Modern Applied Mathematics»

Scientific work

The field of scientific interests: multivalued and infinite-dimensional analysis, nonlinear boundary value problems, qualitative theory of differential equations and inclusions, theory of global and trajectory attractors, optimal control theory for degenerate elliptic and parabolic variational inequalities, optimal control problems for systems of differential inclusions with fast-oscillating coefficients.

Main publications

Zgurovsky, M.Z.; Kasyanov, P.O.; Kapustyan, O.V.; Valero, J.; Zadoianchuk, N.V. Evolution inclusions and variation Inequalities for earth data processing III. Long-Time Behavior of Evolution Inclusions Solutions in Earth Data Analysis (English) Series: Advances in Mechanics and Mathematics, Vol. 27. Berlin: Springer, 2012, XLI, 330 p. ISBN 978-3-642-28511-0

M.O. Perestyuk, P.O. Kasyanov, N.V. Zadoyanchuk On Faedo-Galerkin method for evolution inclusions with $W_{\lambda_0}$-pseudomonotone maps // Memoirs on Differential Equations and Mathematical Physics – 2008. – Vol. 44. – P. 105-132.

Pavel O. Kasyanov, Valeriy S. Melnik, Sperantsa Toscano. Periodic Solutions of Evolutionary Equations in the Class of Nonreflexive Banach Spaces // Journal of Automation and Information Sciences – 2008. – Volume 40, 2008 Issue 9. – P.1-19

Perestyuk M.O., Kasyanov P.O., Zadoyanchuk N.V. On solvability of second order evolution inclusions with Volterra type operators // Miskolc Mathematical Notes. – 2008. – Vol. 9, No. 2. – P. 119-135.

N.V. Zadoyanchuk, P.O. Kasyanov. Faedo–galerkin method for second-order evolution inclusions with W ?-pseudomonotone mappings // Ukr. Math. J. - 2009. – Vol. 61., Issue 2. – P. 236-258.

N.V. Zadoyanchuk, P.O. Kasyanov. Singular-perturbation method for nonlinear second-order evolution inclusions with Volterra operators // Nonlinear Oscilations. – 2009. – Vol. 12, Issue 1. – P. 27-43.

N.V. Zadoyanchuk, P.O. Kasyanov. Analysis and control of second-order differential-operator inclusions with +-coercive damping // Cybernetics and Systems Analysis. – 2010. – Vol.46., Issue 2. – P. 305-313.

Michael Z. Zgurovsky, Pavlo O. Kasyanov, Nina V. Zadoianchuk (Zadoyanchuk) Long-time behavior of solutions for quasilinear hyperbolic hemivariational inequalities with application to piezoelectricity problem http://dx.doi.org/10.1016/j.aml.2012.01.016 Available online 31 January 2012

Feinberg E.A.,Kasyanov P.O., Zadoianchuk N.V. Berge’s theorem for noncompact image sets // Journal of Mathematical Analysis and Applications. – 2013. – Volume 397. – P.255-259.

Kasyanov, P.O., Toscano, L., Zadoianchuk, N.V. Topological properties of strong solutions for the 3D Navier-Stokes equations // Continuous and Distributed Systems: Theory and Applications, Series: Solid Mechanics and its Applications. – 2014. – Volume 211. – P. 181-187.

Zadoianchuk N.V. Í-Solvability for the Optimal Control Problem for Degenerate Elliptic Variational Inequality // Reports of NAS of Ukraine. – 2015. – Issue 8. – P. 21-27 (in Ukrainian).

N.V. Zadoyanchuk. On the Existence of Strong Solutions for a Degenerate Parabolic Inequality with Mixed Boundary Conditions // Journal of Mathematical Sciences . – 2016. – Vol.217, Issue 4. – P. 441-455.

Kasimova N.V. H-solvability of Optimal Control Problem for Degenerate Parabolic

Variation Inequality // International Journal of Mathematics and Systems Science. – 2018. - Volume 1, Issue 2 ISSN: 2578-1839 (Online) https://systems.enpress-publisher.com/index.php/IJMSS/article/view/794

Kaimova N.V. Optimal Control Problem for Some Degenerate Variation Inequality: Attainability Problem // Journal of Optimization, Differential Equations and Their Applications (JODEA). – 2018. – Volume 26, Issue 2. – P. 37-54.


© Taras Shevchenko National University of Kyiv
Integral and Differential Equations Department
All rights reserved